It is currently Mon Aug 21, 2017 11:59 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 12 posts ] 
Author Message
PostPosted: Mon Feb 17, 2014 6:36 pm 
Offline
Power Poster
Power Poster

Joined: Thu Jan 30, 2014 12:05 pm
Posts: 46
Location: New Mexico
Subutex not suboxone. I have been on suboxone for almost 5 years now but as my previous post stated I got switched because of financial reasons. Anyway, I just took it about an hour ago and my head feels a lil funny not too bad but just strange. Idk how to explain it? LOL It's not a headache or dizziness and i'm not "high". I don't know. Has anyone else experienced this? Will it go away? I sure hope so because I have 2 months worth of it! Like I said, I tolerate suboxone very well so I just hope this will go away. Will it eventually subside?>


Top
 Profile  
 
PostPosted: Mon Feb 17, 2014 6:46 pm 
Offline
Power Poster
Power Poster

Joined: Thu Jan 30, 2014 12:05 pm
Posts: 46
Location: New Mexico
EDIT: To me it just doesn't feel the same :?:


Top
 Profile  
 
PostPosted: Mon Feb 17, 2014 7:07 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Sun Jan 19, 2014 4:54 pm
Posts: 626
Location: Virginia
please keep me posted on how the subutex eventually works out for you because when I see my doctor on Wednesday, I'm going to ask him ti change my rx to subutex, for financial reasons. I tolerate the Suboxone very well also, and am a bit scared of the switch, which I feel certain my Dr. will approve, since I'm uninsured. my subs just cost me over 700 bucksa month and iI can't stand that anymore., so I got the rest of this month to go before changing. only problem is, my rx had two refills. idk, does the doctor cancel those if he changes me to subutex? besides feeling funny/ weird, does it seem to work the same as the Suboxone?


Top
 Profile  
 
Our Sponsors
PostPosted: Mon Feb 17, 2014 7:16 pm 
Offline
Power Poster
Power Poster

Joined: Thu Jan 30, 2014 12:05 pm
Posts: 46
Location: New Mexico
I think that yes he would cancel those additional refills. I have 11 suboxone left on file but I wanted to try the subutex because it's cheaper. That weird head feeling has subsided so I feel OK now. I'd like to think that it's all psychological and that I was just convincing myself that it was going to be different than the suboxone. I don't know why. Maybe because they look way different and tase way different so my brain was thinking two different medications? I don't know. Another thing I am telling myself is that this is technically a new medication to me so naturally, it's going to take me a little bit to get used to it. When I take my dose tomorrow I will tell you how it goes.
Thanks for replying!


Top
 Profile  
 
PostPosted: Tue Feb 18, 2014 12:33 pm 
Offline
Power Poster
Power Poster

Joined: Thu Jan 30, 2014 12:05 pm
Posts: 46
Location: New Mexico
So I just took my second dose about hmmmm 45 mins ago? I only take half in the morning but I still kind of feel that head thing. Kind of like when I first tried the fentanyl patch. Mind you I had no rx for it so my body was not used to it. But I am used to buprenorphine! Wtf? Is this just psychological? Do I just think because its subutex and not suboxone that they are entirely different medications and my brain is like doing a placebo effect? Can someone who is on subutex or has just recently made the switch please please help me out here?? I'd really appreciate it.


Top
 Profile  
 
PostPosted: Tue Feb 18, 2014 12:42 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Sat Jul 27, 2013 10:28 am
Posts: 666
I honestly believe it's all mind games being played. I can tell you how it was for me personally.

I was on Suboxone for over 3 years. I found out I was preggo and my doctor switched me right away to Subutex at the time. I noticed absolutely zero difference between the two, which makes perfect sense because they both have the exact same active ingredient, buprenorphine. The naloxone that's added to suboxone is the only difference.

I bet if I gave you one or the other, and you had no way of knowing if it was the subutex or suboxone, it would be a guess on your part which one I gave you!

I think your worrying yourself over nothing here really. Give it a couple days and I'm willing to bet things will level out and you will be just fine.

Karen


Top
 Profile  
 
PostPosted: Tue Feb 18, 2014 12:54 pm 
Offline
Power Poster
Power Poster

Joined: Thu Jan 30, 2014 12:05 pm
Posts: 46
Location: New Mexico
Thanks Karen! I really hope so because it's slightly uncomfortable! Not unbearable but it's strange! It's working exactly the same as far as cravings it's just this "side effect" lol idk if that's even what you'd call it. I guess my question is how do I turn off my brain into playing these "mind games" with me?


Top
 Profile  
 
PostPosted: Tue Feb 18, 2014 1:21 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Sat Jul 27, 2013 10:28 am
Posts: 666
I was just re-reading some of your previous posts. You were on the Suboxone for almost 5 years. Your system was use to it, and to the naloxone that is added to it. When you made the switch to straight buprenorphine without that naloxone then maybe your system noticed the difference and will take a couple days to respond. I'm only guessing and have no facts to back that up, but it does seem possible.

If you have a few of the suboxone left you could alternate between the two and see if that helps. Maybe take the bupe for one day and the suboxone the next. Then take the bupe for 2 days and suboxone the following day. Then continue taking the straight bupe only and no more suboxone. That might help speed things up IF you have any suboxone left over? Up to you if it's bothering you that much. I really do believe a couple more days will make a difference and you will be ok.

How to shut you brain off? That can be a real tough question sometimes. Meditation and deep breathing techniques have been known to help. Find something, anything that helps take your thoughts from it. Easier said than done I know. There is one techinique that my therapist had me do.

Try to completely clear all of your thoughts and relax your brain. Try it for first 30 seconds, then 1 minute, and so on. The trick is to get up to 5 minutes with absolutely no thoughts going on. Sounds easy, but it's not that's for sure. I can do it now, but it took me a good long while to even get to 2 minutes. You can google for more info on the subject.

Here is one link that has some good info for you...
http://healthland.time.com/2012/10/08/6 ... s-or-less/

Karen


Top
 Profile  
 
PostPosted: Tue Feb 18, 2014 1:46 pm 
Offline
Power Poster
Power Poster

Joined: Thu Jan 30, 2014 12:05 pm
Posts: 46
Location: New Mexico
That sounds like a very good possibility. My brain and body are used to suboxone. But doesn't the body only absorb a very small amount if any of the naloxone when it's sublingually? I don't know we'll see. And the suboxone is on file at the pharmacy so I'd have to go and pay for it to get it out and I've already paid for 2 weeks of the subutex to start out with. I don't want to go pay for more especially it being more expensive. I actually have a half of a suboxone left but that's it. I wonder if I could try half of that with half of a subutex? I don't know. Karen you've been very helpful. I thank you a lot. I will try those breathing techniques as well.
Subdoc if you're out there some feedback from you would be cool!
Not that I'm not enjoying from everyone else. :D


Top
 Profile  
 
   
PostPosted: Tue Feb 18, 2014 4:03 pm 
Offline
Power Poster
Power Poster

Joined: Thu Jan 30, 2014 12:05 pm
Posts: 46
Location: New Mexico
Maybe I'm posting in the wrong place. I realized all my stuff has been posted under introductions lol. Should this have been posted somewhere else?


Top
 Profile  
 
PostPosted: Tue Feb 18, 2014 4:15 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Sat Jul 27, 2013 10:28 am
Posts: 666
pinupgirl666 wrote:
Maybe I'm posting in the wrong place. I realized all my stuff has been posted under introductions lol. Should this have been posted somewhere else?

I guess it's up to you where you would like your thread to be. You could ask one of the mods to move it to another section if you want, and maybe they would have an idea if any other section might be a bit better?

I personally see nothing wrong with it being right here where it is. :D

Karen


Top
 Profile  
 
PostPosted: Tue Feb 18, 2014 6:19 pm 
Offline
Power Poster
Power Poster

Joined: Thu Jan 30, 2014 12:05 pm
Posts: 46
Location: New Mexico
Cool. Just took second dose about an hour ago and so far so good! I don't wanna jinx it though!!


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 12 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 1 guest


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group